Use of analytic solutions in the statement of difference boundary conditions on a movable shoreline

S. P. Bautin, S. L. Deryabin, A. F. Sommer, G. S. Khakimzyanov, N. Yu Shokina

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Solutions to initial boundary value problems are constructed for the shallow water equations in the form of series locally convergent in the neighbourhood of a movable water–land boundary for an arbitrary bottom relief. The motion law and the velocity of this boundary are determined for various wave–shore interaction modes. The obtained results of analytic study of the solutions are used for the development of approximations of boundary conditions on the movable shoreline. Test problems are numerically solved using an explicit predictor-corrector scheme of the second order of approximation on adaptive grids retracing the position of the water–land boundary. The results of these calculations are presented.
Original languageEnglish
Pages (from-to)353-377
Number of pages25
JournalRussian Journal of Numerical Analysis and Mathematical Modelling
Volume26
Issue number4
DOIs
Publication statusPublished - 25 Aug 2011
Externally publishedYes

Cite this